# SDR MASA2009123000128

- Difficulty date: December 30, 2009
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 14,782 hours, 11,512 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NLG TIRE TREAD SEPARATED.  REMOVED AND REPLACED BOTH NLG WHEELS.
